RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glushak, Alexander Vasilevich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39

Number of views:
This page:961
Abstract pages:6092
Full texts:2139
References:710
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,

http://www.mathnet.ru/eng/person11513
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236129

Publications in Math-Net.Ru
2020
1. A. V. Glushak, “Operator hypergeometric functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 174 (2020),  37–45  mathnet
2019
2. A. V. Glushak, “Nonlocal problem for the abstract Bessel–Struve eguation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 7,  29–38  mathnet
3. A. V. Glushak, “An Operator Formula for the Shift of the Solution of the Cauchy Problem for an abstract Euler–Poisson–Darboux Equation”, Mat. Zametki, 105:5 (2019),  656–665  mathnet  elib; Math. Notes, 105:5 (2019), 649–656  isi  scopus
2018
4. A. V. Glushak, “Uniquely solvable problems for abstract Legendre equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 7,  3–15  mathnet; Russian Math. (Iz. VUZ), 62:7 (2018), 1–12  isi  scopus
5. A. V. Glushak, N. V. Malai, E. R. Shchukin, “Solution of a boundary value problem for velocity-linearized Navier–Stokes equations in the case of a heated spherical solid particle settling in fluid”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018),  1178–1188  mathnet  elib; Comput. Math. Math. Phys., 58:7 (2018), 1132–1141  isi  scopus
2016
6. N. V. Malai, A. V. Glushak, A. V. Limanskaya, “Investigation of boundary-value problem for slow flow of a sphere by viscous non-isothermal gas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 12,  54–65  mathnet; Russian Math. (Iz. VUZ), 60:12 (2016), 43–53  isi  scopus
7. A. V. Glushak, “Abstract Euler–Poisson–Darboux equation with nonlocal condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  27–35  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 21–28  isi  scopus
2013
8. A. V. Glushak, H. K. Avad, “On the solvability of an abstract differential equation of fractional order with a variable operator”, CMFD, 47 (2013),  18–32  mathnet; Journal of Mathematical Sciences, 202:5 (2014), 637–652  scopus
2012
9. A. V. Glushak, N. V. Malay, N. N. Mironova, “Boundary value problem for the Navier–Stokes equations linearized in rate in the case of non-isothermal flow of heated gaseous medium spheroid”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012),  946–959  mathnet
2010
10. H. K. Avad, A. V. Glushak, “On perturbations of abstract fractional differential equations by nonlinear operators”, CMFD, 35 (2010),  5–21  mathnet  mathscinet; Journal of Mathematical Sciences, 170:3 (2010), 306–323  scopus
11. A. V. Glushak, “On an Inverse Problem for an Abstract Differential Equation of Fractional Order”, Mat. Zametki, 87:5 (2010),  684–693  mathnet  mathscinet; Math. Notes, 87:5 (2010), 654–662  isi  scopus
2009
12. A. V. Glushak, “Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 9,  13–24  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:9 (2009), 10–19
2008
13. A. V. Glushak, “Inverse problems for evolution equations with fractional integrals at boundary-value conditions”, CMFD, 29 (2008),  49–61  mathnet  mathscinet  elib; Journal of Mathematical Sciences, 164:4 (2010), 518–530  scopus
2007
14. A. V. Glushak, “On the Properties of a Cauchy-Type Problem for an Abstract Differential Equation with Fractional Derivatives”, Mat. Zametki, 82:5 (2007),  665–677  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 596–607  isi  scopus
2006
15. A. V. Glushak, V. A. Popova, “Inverse problem for Euler–Poisson–Darboux abstract differential equation”, CMFD, 15 (2006),  126–141  mathnet  mathscinet; Journal of Mathematical Sciences, 149:4 (2008), 1453–1468
16. A. V. Glushak, “On the relationship between the integrated cosine function and the operator Bessel function”, Differ. Uravn., 42:5 (2006),  583–589  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 619–626
17. A. V. Glushak, T. T. Karakeev, “Numerical solution of the linear inverse problem for the Euler–Darboux equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006),  848–857  mathnet  mathscinet; Comput. Math. Math. Phys., 46:5 (2006), 810–819  scopus
2005
18. A. V. Glushak, “Cauchy-type problem for an abstract differential equation with fractional derivatives”, Mat. Zametki, 77:1 (2005),  28–41  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 26–38  isi  scopus
2003
19. A. V. Glushak, “Properties of Solutions of Equations Containing Powers of an Unbounded Operator”, Differ. Uravn., 39:10 (2003),  1355–1365  mathnet  mathscinet; Differ. Equ., 39:10 (2003), 1428–1439
2001
20. S. A. Vorob'eva, A. V. Glushak, “An Abstract Euler–Poisson–Darboux Equation Containing Powers of an Unbounded Operator”, Differ. Uravn., 37:5 (2001),  706–709  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 743–746
21. A. V. Glushak, “The Legendre operator function”, Izv. RAN. Ser. Mat., 65:6 (2001),  3–14  mathnet  mathscinet  zmath; Izv. Math., 65:6 (2001), 1073–1083  scopus
22. A. V. Glushak, “On the stabilization of the solution of the Cauchy problem for a first-order abstract differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 11,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:11 (2001), 1–11
1999
23. A. V. Glushak, “The operator Bessel function, related semigroups, and a modified Hilbert transform”, Differ. Uravn., 35:1 (1999),  128–130  mathnet  mathscinet; Differ. Equ., 35:1 (1999), 130–132
24. A. V. Glushak, “Iterated Cauchy and Dirichlet problems with a Bessel operator in a Banach space.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 8,  3–10  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:8 (1999), 1–8
25. A. V. Glushak, “Regular and singular perturbations of an abstract Euler–Poisson–Darboux equation”, Mat. Zametki, 66:3 (1999),  364–371  mathnet  mathscinet  zmath  elib; Math. Notes, 66:3 (1999), 292–298  isi
1998
26. A. V. Glushak, “On a first-order linear inhomogeneous equation with a singularity”, Differ. Uravn., 34:9 (1998),  1284–1285  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1285–1287
1997
27. A. V. Glushak, “The Bessel operator function”, Dokl. Akad. Nauk, 352:5 (1997),  587–589  mathnet  mathscinet  zmath
28. A. V. Glushak, “Stabilization of the solution of the Dirichlet problem for an elliptic equation in a Banach space”, Differ. Uravn., 33:4 (1997),  510–514  mathnet  mathscinet; Differ. Equ., 33:4 (1997), 513–517
29. A. V. Glushak, “On the asymptotic proximity of the solutions of a Cauchy problem for first-order differential equations in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 7,  14–17  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:7 (1997), 12–15
1996
30. A. V. Glushak, “Perturbations of an abstract Euler–Poisson–Darboux equation”, Mat. Zametki, 60:3 (1996),  363–369  mathnet  mathscinet  zmath  elib; Math. Notes, 60:3 (1996), 269–273  isi
1995
31. A. V. Glushak, “On an abstract Euler-Poisson-Darboux equation with a singularity in the lowest term”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 3,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:3 (1995), 1–5
32. A. V. Glushak, “Integral representation and stabilization of the solution to the Cauchy problem for an equation with two noncommuting operators”, Mat. Zametki, 58:1 (1995),  38–47  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 703–709  isi
1994
33. A. V. Glushak, “A necessary and sufficient condition for the stabilization of the solution of the Cauchy problem for an equation with operator coefficients”, Differ. Uravn., 30:7 (1994),  1111–1117  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1030–1036
1992
34. A. V. Glushak, V. D. Repnikov, “Stabilization of the solution of the Cauchy problem for a first-order differential equation in a Banach space”, Dokl. Akad. Nauk, 326:2 (1992),  224–226  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 245–247
35. A. V. Glushak, S. D. Shmulevich, “Integral representations of solutions of a singular equation containing a sum of commuting operators”, Differ. Uravn., 28:5 (1992),  831–838  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 676–682
1986
36. A. V. Glushak, S. D. Shmulevich, “Some well-posed problems for higher-order parabolic equations that degenerate with respect to the time variable”, Differ. Uravn., 22:6 (1986),  1065–1068  mathnet  mathscinet  zmath
37. A. V. Glushak, V. I. Kononenko, S. D. Shmulevich, “A singular abstract Cauchy problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 6,  55–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:6 (1986), 78–81
1975
38. A. V. Glushak, “Solvability of the Dirichlet problem for a degenerate equation in a sector of the plane”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1048–1051  mathnet  mathscinet  zmath
39. A. V. Glushak, “A degenerate elliptic-parabolic equation in an unbounded domain”, Sibirsk. Mat. Zh., 16:4 (1975),  691–699  mathnet  mathscinet  zmath; Siberian Math. J., 16:4 (1975), 530–535  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020